Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 57, NWS St. Louis, MO

November 5, 2024Franklin County, Jefferson County, Washington County, Missouri

NWS St. Louis, MO issued this flash flood warning at Nov 5, 2024, 1:26 AM CST for Franklin County, Jefferson County, Washington County, Missouri. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2024, 1:26 AM CST (07:26 UTC)
Expired
Nov 5, 2024, 6:30 AM CST
In force
5 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, MO, Jefferson County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 3:45 AM CSTFLASH FLOODHigh Ridge, MOWater flooding roads and into mobile home park. Several homes and mobile homes being evacuated.
Nov 5, 5:00 AM CSTRAIN 7.522 Nne Potosi, MOCO-OP Observer station PTSM7 Potosi 3 N.
Nov 5, 5:30 AM CSTFLASH FLOODHouse Springs, MOMultiple water rescues from cars driving through flooded roads.
Nov 5, 6:00 AM CSTRAIN 8.244 Sse Grubville, MOCocorahs station MO-JF-34 Cedar Hill Lakes 7.9 SSW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 139 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WGUS53 KLSX 050726
FFWLSX
MOC071-099-221-051030-
/O.NEW.KLSX.FF.W.0057.241105T0726Z-241105T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
126 AM CST Tue Nov 5 2024

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Southeastern Franklin County in east central Missouri...
  Western Jefferson County in east central Missouri...
  Northern Washington County in east central Missouri...

* Until 430 AM CST.

* At 126 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 2 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar 
  Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes, 
  Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale, 
  Parkdale and Fletcher.

This includes the following State Parks...
	Washington State Park and Sandy Creek Covered Bridge Historic Site.

This includes the following highways...
	Interstate 44 in Missouri near exit 257.
	Interstate 55 in Missouri between exits 190 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
      3845 9068 3846 9065 3849 9065 3847 9062
      3850 9059 3850 9041 3848 9041 3848 9042
      3845 9041 3846 9035 3787 9083 3793 9101

FLASH FLOOD...RADAR INDICATED

$$

MRB
4 follow-up statements
274 
WGUS73 KLSX 050823
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
223 AM CST Tue Nov 5 2024

MOC071-099-221-051030-
/O.CON.KLSX.FF.W.0057.000000T0000Z-241105T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin MO-Jefferson MO-Washington MO-
223 AM CST Tue Nov 5 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CST EARLY THIS 
MORNING FOR SOUTHEASTERN FRANKLIN, WESTERN JEFFERSON AND NORTHERN 
WASHINGTON COUNTIES IN EAST CENTRAL MISSOURI...

At 223 AM CST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2.5 inches of rain have 
fallen. Additional rainfall amounts of 1 to 3 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar 
  Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes, 
  Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale, 
  Parkdale and Fletcher.

This includes the following State Parks...
	Washington State Park and Sandy Creek Covered Bridge Historic Site.

This includes the following highways...
	Interstate 44 in Missouri near exit 257.
	Interstate 55 in Missouri between exits 190 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
      3845 9068 3846 9065 3849 9065 3847 9062
      3850 9059 3850 9041 3848 9041 3848 9042
      3845 9041 3846 9035 3787 9083 3793 9101

FLASH FLOOD...RADAR INDICATED

$$

MRB
046 
WGUS53 KLSX 050929
FFWLSX
MOC071-099-221-051200-
/O.EXT.KLSX.FF.W.0057.000000T0000Z-241105T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
329 AM CST Tue Nov 5 2024

The National Weather Service in St Louis has extended the

* Flash Flood Warning for...
  Southeastern Franklin County in east central Missouri...
  Western Jefferson County in east central Missouri...
  Northern Washington County in east central Missouri...

* Until 600 AM CST.

* At 329 AM CST, Missouri DOT reported thunderstorms producing heavy 
  rain on Route E and Route CC northeast of Potosi, causing the 
  roads to close. Between 2 and 3 inches of rain have fallen. 
  Additional rainfall amounts of 1 to 3 inches are possible in the 
  warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Department of Transportation reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar 
  Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes, 
  Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale, 
  Parkdale and Fletcher.

This includes the following State Parks...
	Washington State Park and Sandy Creek Covered Bridge Historic Site.

This includes the following highways...
	Interstate 44 in Missouri near exit 257.
	Interstate 55 in Missouri between exits 190 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
      3845 9068 3846 9065 3849 9065 3847 9062
      3850 9059 3850 9041 3848 9041 3848 9042
      3845 9041 3846 9035 3787 9083 3793 9101

FLASH FLOOD...OBSERVED

$$

MRB
869 
WGUS73 KLSX 050941
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
341 AM CST Tue Nov 5 2024

MOC071-099-221-051200-
/O.CON.KLSX.FF.W.0057.000000T0000Z-241105T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin MO-Jefferson MO-Washington MO-
341 AM CST Tue Nov 5 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS 
MORNING FOR SOUTHEASTERN FRANKLIN, WESTERN JEFFERSON AND NORTHERN 
WASHINGTON COUNTIES IN EAST CENTRAL MISSOURI...

At 341 AM CST, Local law enforcement reported thunderstorms 
producing heavy rain in Fenton and High Ridge, with mobile home 
evacuations underway. Between 2 and 3 inches of rain have fallen. 
Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar 
  Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes, 
  Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale, 
  Parkdale and Fletcher.

This includes the following State Parks...
	Washington State Park and Sandy Creek Covered Bridge Historic Site.

This includes the following highways...
	Interstate 44 in Missouri near exit 257.
	Interstate 55 in Missouri between exits 190 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
      3845 9068 3846 9065 3849 9065 3847 9062
      3850 9059 3850 9041 3848 9041 3848 9042
      3845 9041 3846 9035 3787 9083 3793 9101

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MRB
315 
WGUS53 KLSX 051138
FFWLSX
MOC071-099-221-051230-
/O.EXT.KLSX.FF.W.0057.000000T0000Z-241105T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
538 AM CST Tue Nov 5 2024

The National Weather Service in St Louis has extended the

* Flash Flood Warning for...
  Southeastern Franklin County in east central Missouri...
  Western Jefferson County in east central Missouri...
  Northern Washington County in east central Missouri...

* Until 630 AM CST.

* At 538 AM CST, local law enforcement reported flash flooding from 
  heavy rainfall at many locations across northern Jefferson County. 
  Additional rainfall will contribute to continued flooding.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar 
  Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes, 
  Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale, 
  Parkdale and Fletcher.

This includes the following State Parks...
	Washington State Park and Sandy Creek Covered Bridge Historic Site.

This includes the following highways...
	Interstate 44 in Missouri near exit 257.
	Interstate 55 in Missouri between exits 190 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
      3845 9068 3846 9065 3849 9065 3847 9062
      3850 9059 3850 9041 3848 9041 3848 9042
      3845 9041 3846 9035 3787 9083 3793 9101

FLASH FLOOD...OBSERVED

$$

Kimble

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 11:35 PM CST, 1 hour 51 minutes earlier. Its key messages:

  • Showers and thunderstorms will continue through tonight. A few severe thunderstorms will be possible this evening, particularly over central and east central Missouri. The primary threats will be large hail and damaging winds.
  • Rain will move out of the area by late Tuesday leaving Wednesday and Thursday. There will be additional chances of rain over the weekend.
Area forecast discussion, Nov 4, 11:35 PM CST, 1 hour 51 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1135 PM CST Mon Nov 4 2024

.KEY MESSAGES...

- Showers and thunderstorms will continue through tonight. A few
severe thunderstorms will be possible this evening, particularly
over central and east central Missouri.  The primary threats will be
large hail and damaging winds.

- Rain will move out of the area by late Tuesday leaving Wednesday
and Thursday.  There will be additional chances of rain over the
weekend.

&&

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 330 PM CST Mon Nov 4 2024

A band of showers and scattered thunderstorms that has produced
flooding over southeast Missouri into southwest Illinois today has
begun to lift northward this afternoon along weak boundary.  It will
continue to lift northward into the northern CWA through early
evening.  Strong to severe thunderstorms are currently moving into
western Missouri ahead of a cold front.  Latest mesoanalysis is
showing 500-1000+ J/kg of MLCAPE along along the MO/AR state line
that the RAP has moving north into central MO by 00Z.  CAMS have the
current line of storms moving east into the CWA by early this
evening and then slowly progressing east ahead of the front through
the across eastern MO/SW IL during the late evening and overnight
hours.  The combination of instability and deep/low layer shear
still favors a few severe storms capable of producing damaging
winds and isolated tornadoes over central and east central MO this
evening. The chance for severe weather will decrease overnight as
the line moves into less instability. In addition, another 1-2"+
of rainfall will be possible through tomorrow, but the axis of
heaviest rainfall will now be over the northwest third of the CWA
which will limit additional flooding.

The chance for showers and scattered thunderstorms will continue
into Tuesday as the front slowly moves east across the area. The
front will not clear the area until late in the day, so the chances
will remain high (70-90%) over thee Illinois counties into the
afternoon.

Britt

&&

.LONG TERM...  (Wednesday through Next Monday)
Issued at 330 PM CST Mon Nov 4 2024

Mainly dry weather is still expected Wednesday into Thursday night
as an upper ridge moves across the area.  The LREF is showing the
next upper trough moving the Midwest on Saturday night which will
bring rain chances to the area from Friday to Sunday with the best
chances (70-90%) on Saturday and Saturday night.  Temperatures will
remain seasonable through the weekend.

Britt

&&

.AVIATION...  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1125 PM CST Mon Nov 4 2024

Primary concern is the continuation of rain and visibility/ceiling
reductions through the first half of the TAF period. While
thunderstorm activity is winding down at the start of the period,
widespread stratiform rain continues to impact local terminals,
along with occasional strikes of lightning. This is expected to
persist for the remainder of the overnight hours before slowly
diminishing between sunrise and midday. Periodic ceiling
reductions are also likely through the night, likely to at least
MVFR but with dips to IFR and even LIFR possible. Observations
indicate that ceiling heights are quite variable, and this is
likely to continue through the night as well. Ceilings are also
expected to slowly improve during the morning and early afternoon
hours, aided by a cold front. This front will also shift winds
gradually to the west and weaken them by mid to late afternoon.

Near and just beyond the end of the TAF period, light winds and
clearing skies may allow for some fog formation. This has been
left out of this TAF cycle, but may be added in the next
issuance.

BRC

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Tuesday morning for Crawford MO-Franklin MO-
     Iron MO-Jefferson MO-Madison MO-Reynolds MO-Saint Charles
     MO-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
     Sainte Genevieve MO-Washington MO.

IL...Flood Watch through Tuesday morning for Bond IL-Clinton IL-
     Fayette IL-Madison IL-Marion IL-Monroe IL-Randolph IL-Saint
     Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Nov 4, 1:54 PM CST, 11 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
154 PM CST Mon Nov 4 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-052000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
154 PM CST Mon Nov 4 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...This afternoon and tonight.

Thunderstorms are expected through tonight. Some could be severe,
mainly in central Missouri this evening. The primary threats are
damaging winds and a few tornadoes, along with locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will end on Tuesday morning. Otherwise no hazardous
weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotters activation will be likely tonight.

Britt

In the hours before

Local storm report, Nov 4, 9:00 PM CST, 4 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
900 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     Rain             Staunton                39.01N 89.79W
11/04/2024  M3.00 Inch       Macoupin           IL   Trained Spotter

            Storm total so far.

&&

Pfahler
Local storm report, Nov 4, 10:22 PM CST, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1022 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     Rain             Cuba                    38.06N 91.40W
11/04/2024  M3.41 Inch       Crawford           MO   Emergency Mngr

            Total rainfall so far.

&&

Pfahler
Local storm report, Nov 4, 10:59 PM CST, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1059 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Tornado          1 NNE Foristell         38.83N 90.95W
11/04/2024                   St. Charles        MO   Law Enforcement

            One machine shed destroyed along Hwy W near
            Foristell along with telephone poles knocked
            down and lots of trees down. Likely a
            tornado but storm survey will confirm.

&&

Pfahler
Local storm report, Nov 4, 11:36 PM CST, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1136 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Rain             Granite City            38.71N 90.13W
11/04/2024  M4.07 Inch       Madison            IL   Cocorahs

            Rainfall past 24 hours.

&&

MAB
Local storm report, Nov 4, 11:47 PM CST, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1147 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Rain             5 W Knob Lick           37.66N 90.47W
11/04/2024  M6.05 Inch       St. Francois       MO   Public

            Rainfall in past 19 hours.

0145 PM     Rain             2 SE Trenton            38.59N 89.66W
11/04/2024  M3.57 Inch       Clinton            IL   Public

            Total so far.

0500 PM     Rain             2 SE Swansea            38.52N 89.97W
11/04/2024  M3.75 Inch       St. Clair          IL   Trained Spotter

            Rainfall through 5 pm, still raining.

0638 PM     Rain             1 SE Saint Ann          38.72N 90.38W
11/04/2024  M4.10 Inch       St. Louis          MO   Trained Spotter

            24 hour rainfall total, still raining.

0715 PM     Rain             2 W Centralia           38.53N 89.16W
11/04/2024  M5.14 Inch       Clinton            IL   Trained Spotter

            Rainfall past 24 hours, still raining.

0734 PM     Rain             Antonia                 38.37N 90.46W
11/04/2024  M2.67 Inch       Jefferson          MO   Trained Spotter

            Rainfall since midnight, still raining.

0956 PM     Rain             3 E Highland            38.73N 89.63W
11/04/2024  M3.25 Inch       Madison            IL   Trained Spotter

            Rainfall since midnight, still raining.

1012 PM     Rain             1 W Black Jack          38.81N 90.28W
11/04/2024  M1.52 Inch       St. Louis          MO   Public

            Rainfall since 1030am today.

1104 PM     Rain             1 SW Fenton             38.53N 90.47W
11/04/2024  M3.89 Inch       St. Louis          MO   Trained Spotter

            Rainfall so far, still raining.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 7:43 PM CSTFlood WatchLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 6 more16 hr
Nov 4, 8:18 PM CSTSevere Thunderstorm WarningLSXCrawford, Gasconade, Osage42 min
Nov 4, 9:11 PM CSTAreal Flood AdvisoryLSXFranklin, Gasconade, Warren3 hr
Nov 4, 9:38 PM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles37 min
Nov 4, 9:44 PM CSTTornado Warning Tornado observedLSXLincoln, Saint Charles16 min
Nov 4, 9:49 PM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington41 min
Nov 4, 9:51 PM CSTRiver Flood WarningLSXBoone10 hr
Nov 4, 10:03 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis42 min
Nov 4, 10:17 PM CSTAreal Flood AdvisoryLSXCrawford4 hr
Nov 5, 12:13 AM CSTAreal Flood AdvisoryLSXFranklin, Saint Charles3 hr
Nov 5, 12:16 AM CSTAreal Flood AdvisoryLSXFranklin, Gasconade, Warren119 min
Nov 5, 12:55 AM CSTAreal Flood AdvisoryLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis3 hr
Nov 5, 1:20 AM CSTAreal Flood AdvisoryLSXCrawford, Franklin, Jefferson, Washington3 hr
Nov 5, 2:39 AM CSTFlash Flood WarningLSXSaint Louis, City of Saint Louis5 hr
Nov 5, 3:13 AM CSTFlash Flood WarningLSXCrawford, Franklin, Washington3 hr
Nov 5, 3:23 AM CSTRiver Flood WarningLSXSaint Charles28 hr
Nov 5, 4:36 AM CSTRiver Flood WarningLSXCrawford, Washington3 days
Nov 5, 4:42 AM CSTRiver Flood WarningLSXCrawford55 hr
Nov 5, 6:25 AM CSTAreal Flood WarningLSXCrawford, Franklin, Jefferson, Washington8 hr
Nov 5, 6:57 AM CSTAreal Flood WarningLSXSaint Louis, City of Saint Louis5 hr
Nov 5, 7:44 AM CSTRiver Flood WarningLSXJefferson, Saint Louis5 days
Nov 5, 7:44 AM CSTRiver Flood WarningLSXJefferson, Saint Louis7 days
Nov 5, 7:44 AM CSTRiver Flood WarningLSXJefferson, Saint Louis21 days
Nov 5, 7:44 AM CSTRiver Flood WarningLSXFranklin, Jefferson4 days
Nov 5, 7:44 AM CSTRiver Flood WarningLSXJefferson, Saint Louis5 days
Nov 5, 7:49 AM CSTRiver Flood WarningLSXFranklin3 days
Nov 5, 10:35 AM CSTRiver Flood WarningLSXLincoln13 hr
Nov 5, 11:38 AM CSTRiver Flood WarningLSXOsage4 days
Nov 5, 1:57 PM CSTAreal Flood WarningLSXFranklin, Jefferson6 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.